# SDR CALA2014021790401

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 91,124 hours, 14,422 cycles
- Engine: Pwa PW4060
- System (JASC): 3432 · Glide Slope System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST BOTH FLIGHT DIRECTOR GLIDE SLOPE INDICATORS ON FINAL.
